Alert archive / Ohio / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 15, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Feb 24, 2017, 8:58 PM EST for 5 counties in Ohio. It was in force for 32 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 24, 2017, 8:58 PM EST (01:58 UTC)
- Expired
- Feb 24, 2017, 9:30 PM EST
- In force
- 32 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Brown County, OH, Clermont County, OH, Clinton County, OH, Highland County, OH, Warren County, OH
The radar
The Cincinnati radar (KILN), 29 km from the middle of the area, began a volume at 01:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 24, 9:05 PM EST | HAIL 0.88 | Williamsburg, OH | |
| Feb 24, 9:09 PM EST | HAIL 0.88 | 3 Ne Williamsburg, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 24, 6:36 PM EST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.0 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 416 J/kg
- Mixed-layer CIN
- -55 J/kg
- Mixed-layer LCL
- 1770 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 110 m²/s²
- 0-3 km storm-relative helicity
- 138 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
700
WUUS51 KILN 250158
SVRILN
OHC015-025-027-071-165-250230-
/O.NEW.KILN.SV.W.0015.170225T0158Z-170225T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
858 PM EST FRI FEB 24 2017
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Northeastern Clermont County in southwestern Ohio...
Northwestern Brown County in southwestern Ohio...
Southeastern Warren County in southwestern Ohio...
Central Clinton County in southwestern Ohio...
Western Highland County in southwestern Ohio...
* Until 930 PM EST.
* At 857 PM EST, a severe thunderstorm was located over Williamsburg,
moving northeast at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Wilmington, Hillsboro, Blanchester, Mount Orab, Bethel,
Williamsburg, Batavia, Lynchburg, New Vienna, Morrow, Russell,
Woodville, New Market, Maineville, Owensville, Clarksville, Goshen,
Martinsville, Newtonsville and Mowrystown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3901 8419 3937 8419 3949 8376 3933 8360
3912 8355 3892 8410
TIME...MOT...LOC 0157Z 234DEG 46KT 3906 8406
HAIL...1.00IN
WIND...60MPH
$$
Hatzos2 follow-up statements
310
WWUS51 KILN 250208
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
908 PM EST FRI FEB 24 2017
OHC025-165-250218-
/O.CAN.KILN.SV.W.0015.000000T0000Z-170225T0230Z/
Clermont OH-Warren OH-
908 PM EST FRI FEB 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLERMONT AND
SOUTHEASTERN WARREN COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 200 AM EST for
southwestern Ohio.
LAT...LON 3901 8402 3925 8399 3927 8401 3943 8399
3949 8376 3933 8360 3912 8355 3900 8388
TIME...MOT...LOC 0208Z 234DEG 43KT 3914 8392
$$
OHC015-027-071-250230-
/O.CON.KILN.SV.W.0015.000000T0000Z-170225T0230Z/
Brown OH-Clinton OH-Highland OH-
908 PM EST FRI FEB 24 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM EST
FOR NORTHWESTERN BROWN...CENTRAL CLINTON AND WESTERN HIGHLAND
COUNTIES...
At 908 PM EST, a severe thunderstorm was located 7 miles north of
Mount Orab, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Wilmington, Hillsboro, Blanchester, Mount Orab, Lynchburg, New
Vienna, Russell, New Market, Clarksville, Martinsville, Mowrystown,
Fayetteville, Midland, St. Martin, Chasetown, Danville in Highland
County, Samantha, State Route 32 at US Route 68, Berrysville and
Morrisville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3901 8402 3925 8399 3927 8401 3943 8399
3949 8376 3933 8360 3912 8355 3900 8388
TIME...MOT...LOC 0208Z 234DEG 43KT 3914 8392
HAIL...1.00IN
WIND...60MPH
$$
Hatzos245
WWUS51 KILN 250223
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
923 PM EST FRI FEB 24 2017
OHC015-027-071-250233-
/O.EXP.KILN.SV.W.0015.000000T0000Z-170225T0230Z/
Brown OH-Clinton OH-Highland OH-
923 PM EST FRI FEB 24 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BROWN...CENTRAL
CLINTON AND WESTERN HIGHLAND COUNTIES WILL EXPIRE AT 930 PM EST...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 200 AM EST for
southwestern Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3901 8402 3925 8399 3927 8401 3943 8399
3949 8376 3933 8360 3912 8355 3900 8388
TIME...MOT...LOC 0223Z 234DEG 46KT 3923 8376
$$
HatzosWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 24, 6:47 PM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Feb 24, 6:47 PM EST, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 647 PM EST Fri Feb 24 2017 .SYNOPSIS... A low pressure system will track into the Great Lakes tonight while its associated cold front sweeps east across the Ohio Valley. Widespread showers and thunderstorms are expected as the cold front moves through. High pressure will gradually build back into the region late Saturday night into Sunday. More seasonable temperatures will spread into the area for the weekend. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Severe Thunderstorm Watch #38 is in effect for entire CWA until 07Z or 2 am EST. Previous discussion below is still valid. For tonight, focus remains on the potential for severe weather across the region as low pressure tracks toward Lake Huron while its attendant cold front sweeps east across the region. Convection to our west over Indiana still remains somewhat elevated. In addition, the airmass over our area is still slightly capped and somewhat mixed out in the low levels, which has lowered boundary layer moisture some from projected forecasts. With dynamic energy rounding the base of a large scale trough, and with large scale ascent taking place this evening, cap should erode, allowing thunderstorms to develop and move into our western zones. High resolution models continue to indicate that these storms may eventually merge amongst themselves while the cold front and any convection along its boundary catches up. Potential still exists for some rotating storms which will pose large hail and damaging winds. Tornado threat is still there but will depend largely how much the boundary layer remains linked to the atmosphere above into the evening hours. Severe threat will then tend toward more of a damaging wind threat as the convection tries to form a qlcs structure across our eastern zones. In any case, thunderstorms are expected to exit our far east between 1 am EST and 4 am EST. A dry slot (i.e. sinking air and lack of deep moisture) is still expected late tonight in the wake of frontal passage. Lows will be set by morning as CAA takes place and continues into Saturday. They should range from the mid 30s west to the upper 40s east. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Parent large scale mid level trough is expected to pass across the Great Lakes and Ohio Valley on Saturday. CAA will result in slowly falling temperatures through the day. A few instability rain/and or snow showers may occur, but should end by Saturday evening. It will be brisk, but winds do not look as gusty as previously forecast. Gusts should be more in the 30 to 35 mph range. For Saturday night, mid level trough will exit to the east. Surface high pressure will gradually build into the Ohio Valley late. CAA stratocumulus will linger through at least early morning, with clearing expected from southwest to northwest late. Lows will fall into the lower to mid 20s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... Period will begin with high pressure centered just to the south of the fa in se KY. Skies will be mostly sunny, but temperatures will be seasonal with highs in the lower to mid 40s. Model continue with their differences for Sunday night into Monday with how quickly pcpn returns on the backside of the high. The GFS is slowed down it's pcpn from yesterday and is concentrating across southern sections. The CMC hemispheric and NAM are showing similar solutions, while the ECMWF remains dry. Trended the forecast towards the consensus solution. Temps and thicknesses are low enuf that the pcpn should fall as a rain snow mix. This first shot of pcpn slips e on Monday, before a more substantial area of pcpn lifts up into the region during the later half of Monday night. A warm front lifting through the region will keep temperatures warm enough for all rain. The best rain chances on Tuesday will be in the morning. Well above normal temperatures will return as highs will range from the upper 50s to lower 60s. Pcpn chance taper down during Tuesday aftn, then a cold front will swing through the region on Wednesday. Showers and possibly a thunderstorms (around the Ohio River) will develop Tuesday night and will last into Wednesday until fropa. Highs on Wednesday will probably be early with falling temperatures in the afternoon. Northwest flow develops for the end of the week, which should bring back more seasonable temperatures. In the fast flow, the models are having timing difference with embedded vort maxs. Ran a blend of the solutions to have chance PoPs during the time frame. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... Showers and thunderstorms continue to develop and move east into our region this evening. This initial convection is located in a prefrontal trough ahead of a cold front that is expected to sweep east across the terminals overnight. At some point, the front may catch up to this convection, eventually congealing into a more linear north/south structure. In any case, all terminals have the threat for thunderstorms in the forecast until cold frontal passage. Mainly MVFR conditions can be expected. However, local IFR visibilities will be possible in the stronger cores, along with gusty winds. Should these lower conditions threaten within 5 statue miles of the terminal, an amendment will be make. Predominate ceilings should remain in the VFR range in the dry slot behind frontal passage until Saturday morning. Winds will shift to the west and will become gusty to 25 knots. On Saturday, parent upper level trough will move east across the Great Lakes and Ohio Valley. MVFR post frontal stratocumulus can be expected. Ceilings will lower to MVFR at first before rising back above VFR late in the day. A few rain and/or snow showers will be possible, mainly near the northern terminals as some post frontal instability will be in place. High pressure will gradually build into the Ohio Valley Saturday night. Stratocumulus deck will eventually erode and shift east/northeast as cold pool of air moves away. Winds will also decrease Saturday evening. OUTLOOK...MVFR ceilings and visibilities possible Monday, Tuesday night, and Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Hickman NEAR TERM...Hickman SHORT TERM...Hickman LONG TERM...Sites AVIATION...Hickman
Hazardous weather outlook, Feb 24, 4:09 PM EST, 4 hours 49 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 409 PM EST Fri Feb 24 2017 INZ050-058-059-066-073>075-080-KYZ089>098-OHZ034-035-042-043-051-060- 061-070-071-077-078-251200- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mercer-Auglaize-Darke-Shelby-Miami- Preble-Montgomery-Butler-Warren-Hamilton-Clermont- 409 PM EST Fri Feb 24 2017 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A strong cold front will move east across the region this evening. Thunderstorms are expected to develop along and ahead of the front. The potential exists for some thunderstorms to reach severe limits. The main severe weather threat will be damaging winds. However, large hail and isolated tornadoes will also be possible. The most likely time frame for severe weather will be between 7 PM and 11 PM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight. KYZ099-100-OHZ026-044>046-052>056-062>065-072>074-079>082-088-251200- Mason-Lewis-Hardin-Logan-Union OH-Delaware-Champaign-Clark-Madison- Franklin OH-Licking-Greene-Fayette OH-Pickaway-Fairfield-Clinton- Ross-Hocking-Brown-Highland-Adams-Pike-Scioto- 409 PM EST Fri Feb 24 2017 This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Tonight. A strong cold front will move east across the region tonight. Thunderstorms are expected to develop along and ahead of the front this evening and continue into the early morning hours. The potential exists for some thunderstorms to reach severe limits. The main severe weather threat will be damaging winds. The most likely time frame for severe weather will be between 11 PM and 4 AM. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be required tonight.
In the hours before
Local storm report, Feb 24, 8:38 PM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
838 PM EST FRI FEB 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0835 PM HAIL SPRINGFIELD 39.93N 83.81W
02/24/2017 E0.88 INCH CLARK OH TRAINED SPOTTER
NORTHRIDGE AREA
&&
JOHNFSpecial weather statement, Feb 24, 8:38 PM EST, 20 minutes before
Special Weather Statement National Weather Service Wilmington OH 838 PM EST FRI FEB 24 2017 OHZ045-052>054-250215- Champaign OH-Madison OH-Union OH-Clark OH- 838 PM EST FRI FEB 24 2017 ...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL MADISON AND SOUTHERN UNION COUNTIES IN CENTRAL OHIO...SOUTHEASTERN CHAMPAIGN AND NORTH CENTRAL CLARK COUNTIES IN WEST CENTRAL OHIO UNTIL 915 PM EST... At 838 PM EST, radar indicated a strong thunderstorm near Urbana, moving northeast at 50 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... Penny size hail... Locations impacted include... Marysville, Mechanicsburg, North Lewisburg, Milford Center, Woodstock, Catawba, Unionville Center, Mutual, State Route 4 at State Route 161, Powhattan, Catawba Station, New Moorefield, Chuckery and Rosedale. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 3995 8370 4003 8379 4031 8344 4019 8324 TIME...MOT...LOC 0138Z 228DEG 44KT 4002 8370
Local storm report, Feb 24, 8:40 PM EST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
840 PM EST FRI FEB 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0751 PM TSTM WND DMG 5 S SPARTA 38.61N 84.90W
02/24/2017 OWEN KY TRAINED SPOTTER
TREES REPORTED DOWN.
&&
HICKMANSpecial weather statement, Feb 24, 8:47 PM EST, 11 minutes before
Special Weather Statement
National Weather Service Wilmington OH
847 PM EST FRI FEB 24 2017
OHZ078>080-250215-
Clermont OH-Highland OH-Brown OH-
847 PM EST FRI FEB 24 2017
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL CLERMONT...NORTHWESTERN
BROWN AND SOUTHWESTERN HIGHLAND COUNTIES UNTIL 915 PM EST...
At 847 PM EST, radar indicated a strong thunderstorm near Amelia,
moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Amelia, Mount Orab, Bethel, Williamsburg, Batavia, Sardinia,
Hamersville, Fayetteville, St. Martin, Chasetown, Lindale, Saltair,
Greenbush, East Fork State Park, Nicholsville, Buford, State Route 32
at US Route 68, Point Isabel, New Hope and Bantam.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3886 8421 3895 8425 3904 8421 3917 8405
3923 8392 3915 8377 3896 8379
TIME...MOT...LOC 0147Z 240DEG 41KT 3897 8417
HatzosSpecial weather statement, Feb 24, 8:53 PM EST, 5 minutes before
Special Weather Statement
National Weather Service Wilmington OH
853 PM EST FRI FEB 24 2017
OHZ053-054-062-063-072-250230-
Fayette OH-Madison OH-Clinton OH-Clark OH-Greene OH-
853 PM EST FRI FEB 24 2017
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FAYETTE...NORTH
CENTRAL CLINTON...SOUTHEASTERN CLARK...EASTERN GREENE AND
SOUTHWESTERN MADISON COUNTIES UNTIL 930 PM EST...
At 852 PM EST, radar indicated a strong thunderstorm near Jamestown,
moving northeast at 60 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Penny size hail...
Locations impacted include...
Xenia, Cedarville, Jamestown, South Charleston, Jeffersonville,
Wilberforce, New Jasper, South Solon, Midway, Bowersville, Port
William, Octa, Paintersville, Newport, Interstate 71 at State Route
38, Rosemoor, Lumberton, Selma, Gladstone and Bookwalter.
This includes I-71 in Ohio between mile markers 50 and 52, and
between mile markers 66 and 77.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3970 8342 3951 8386 3963 8400 3985 8367
3985 8340
TIME...MOT...LOC 0152Z 230DEG 51KT 3959 8382
HatzosSpecial weather statement, Feb 24, 8:55 PM EST, 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
855 PM EST FRI FEB 24 2017
OHZ046-055-056-250230-
Licking OH-Delaware OH-Franklin OH-
855 PM EST FRI FEB 24 2017
...A STRONG THUNDERSTORM WILL AFFECT FRANKLIN... SOUTHEASTERN
DELAWARE AND NORTHWESTERN LICKING COUNTIES UNTIL 930 PM EST...
At 854 PM EST, radar indicated a strong thunderstorm over Upper
Arlington, moving northeast at 50 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
One half inch diameter hail...
Locations impacted include...
Columbus, Dublin, Westerville, Upper Arlington, Hilliard,
Worthington, Powell, Sunbury, Minerva Park, Ohio State University,
Polaris, Grandview Heights, Galena, Valleyview, Marble Cliff,
Riverlea, Hartford, Interstate 71 at US Route 36/State Route 37, Alum
Creek State Park and Olive Green.
This includes the following Interstates...
I-70 in Ohio between mile markers 93 and 96.
I-71 in Ohio between mile markers 112 and 138.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3994 8308 4001 8317 4036 8293 4035 8275
4028 8275 4027 8260
TIME...MOT...LOC 0154Z 216DEG 43KT 4000 8309The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 24, 7:09 PM EST | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 36 min |
| Feb 24, 7:18 PM EST | Special Weather Statement | ILN | Miami | 27 min |
| Feb 24, 7:40 PM EST | Severe Thunderstorm Warning | ILN | Greene, Montgomery | 17 min |
| Feb 24, 7:50 PM EST | Special Weather Statement | ILN | Champaign, Clark, Logan | 25 min |
| Feb 24, 8:12 PM EST | Special Weather Statement | ILN | Clark | 33 min |
| Feb 24, 8:15 PM EST | Special Weather Statement | ILN | Warren | 30 min |
| Feb 24, 8:23 PM EST | Special Weather Statement | ILN | Clermont | 37 min |
| Feb 24, 8:32 PM EST | Special Weather Statement | ILN | Union | 28 min |
| Feb 24, 8:38 PM EST | Special Weather Statement | ILN | Champaign | 37 min |
| Feb 24, 8:47 PM EST | Special Weather Statement | ILN | Clermont | 28 min |
| Feb 24, 8:53 PM EST | Special Weather Statement | ILN | Greene | 37 min |
| Feb 24, 8:55 PM EST | Special Weather Statement | ILN | Delaware | 35 min |
| Feb 24, 9:06 PM EST | Special Weather Statement | ILN | Clermont | 24 min |
| Feb 24, 9:10 PM EST | Special Weather Statement | ILN | Union | 20 min |
| Feb 24, 9:23 PM EST | Special Weather Statement | ILN | Clinton, Highland | 37 min |
| Feb 24, 9:25 PM EST | Special Weather Statement | ILN | Madison | 20 min |
| Feb 24, 9:39 PM EST | Special Weather Statement | ILN | Delaware | 36 min |
| Feb 24, 9:40 PM EST | Special Weather Statement | ILN | Fayette, Madison | 20 min |
| Feb 24, 9:48 PM EST | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 27 min |
| Feb 24, 9:52 PM EST | Special Weather Statement | ILN | Highland | 23 min |
| Feb 24, 10:13 PM EST | Severe Thunderstorm Warning | ILN | Fairfield, Franklin, Licking, Pickaway | 32 min |
| Feb 24, 10:17 PM EST | Special Weather Statement | ILN | Pickaway | 28 min |
| Feb 24, 10:40 PM EST | Special Weather Statement | ILN | Licking | 35 min |
| Feb 24, 11:03 PM EST | Special Weather Statement | ILN | Adams | 27 min |
| Feb 24, 11:08 PM EST | Special Weather Statement | ILN | Licking | 22 min |
| Feb 24, 11:15 PM EST | Severe Thunderstorm Warning | ILN | Licking | 15 min |
| Feb 24, 11:22 PM EST | Severe Thunderstorm Warning | ILN | Adams, Pike, Scioto | 23 min |
| Feb 24, 11:34 PM EST | Special Weather Statement | ILN | Scioto | 26 min |
| Feb 24, 11:44 PM EST | Severe Thunderstorm Warning | ILN | Scioto | 31 min |
| Feb 24, 11:45 PM EST | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 30 min |
| Feb 25, 12:25 AM EST | Special Weather Statement | ILN | Hocking | 35 min |
| Feb 25, 12:28 AM EST | Special Weather Statement | ILN | Franklin | 32 min |
| Feb 25, 10:21 AM EST | Special Weather Statement | ILN | Warren | 39 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.